Please use this identifier to cite or link to this item:
Title: Maxima of the cells of an equiprobable multinomial
Authors: Bose, Arup
Dasgupta, Amites
Maulik, Krishanu
Keywords: Triangular array
Limit distribution
Normal approximation
Large deviation
Issue Date: 2007
Citation: Electronic Communications in Probability, v.12, p.21-27
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
maxima of the cells of an equiprobable multinomial.pdf1.2 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.